Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2013, Special Issue (2013), Article ID 805829, 9 pages.
Study on Indefinite Stochastic Linear Quadratic Optimal Control with Inequality Constraint
This paper studies the indefinite stochastic linear quadratic (LQ) optimal control problem with an inequality constraint for the terminal state. Firstly, we prove a generalized Karush-Kuhn-Tucker (KKT) theorem under hybrid constraints. Secondly, a new type of generalized Riccati equations is obtained, based on which a necessary condition (it is also a sufficient condition under stronger assumptions) for the existence of an optimal linear state feedback control is given by means of KKT theorem. Finally, we design a dynamic programming algorithm to solve the constrained indefinite stochastic LQ issue.
J. Appl. Math., Volume 2013, Special Issue (2013), Article ID 805829, 9 pages.
First available in Project Euclid: 7 May 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Li, Guiling; Zhang, Weihai. Study on Indefinite Stochastic Linear Quadratic Optimal Control with Inequality Constraint. J. Appl. Math. 2013, Special Issue (2013), Article ID 805829, 9 pages. doi:10.1155/2013/805829. https://projecteuclid.org/euclid.jam/1399493683